Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 416292, 11 pages
http://dx.doi.org/10.1155/2013/416292
Research Article

Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 4 June 2013; Accepted 9 August 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Zheng-Fan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. D. Sun and S. S. Ge, Switched Linear Systems-Control and Design, Springer, New York, NY, USA, 2004.
  2. D. Liberzon, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Google Scholar
  3. D. Liberzon, Switching in Systems and Control, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. V. Savkin and R. J. Evans, Hybrid Dynamical Systems: Controller and Sensor Switching Problems, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Wicks, P. Peleties, and R. deCarlo, “Switched controller synthesis for the quadratic stabilization of a pair of unstable linear systems,” European Journal of Control, vol. 4, no. 2, pp. 140–147, 1998. View at Google Scholar
  6. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. S. Morse, “Supervisory control of families of linear set-point controllers—part 1: exact matching,” IEEE Transactions on Automatic Control, vol. 41, no. 10, pp. 1413–1431, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. H. Chen and W. X. Zheng, “Delay-independent minimum dwell time for exponential stability of uncertain switched delay systems,” IEEE Transactions on Automatic Control, vol. 55, no. 10, pp. 2406–2413, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Zhang and P. Shi, “Stability L2-gain and asynchronous H control of discrete-time switched systems with average dwell time,” IEEE Transactions on Automatic Control, vol. 54, no. 9, pp. 2192–2199, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Stability analysis of switched systems with stable and unstable subsystems: an average dwell time approach,” in Proceedings of the American Control Conference, pp. 200–204, 2000.
  11. X. D. Zhao, L. X. Zhang, P. Shi, and M. Liu, “Stability and stabilization of switched linear systems with mode-dependent average dwell time,” IEEE Transactions on Automatic Control, vol. 57, no. 7, pp. 1809–1815, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. D. Zhao, H. Liu, and Z. H. Wang, “Weighted H performance analysis of switched linear systems with mode-dependent average dwell time,” International Journal of System Science, vol. 44, no. 11, pp. 2130–2139, 2013. View at Publisher · View at Google Scholar
  13. M. Johansson and A. Rantzer, “Computation of piecewise quadratic Lyapunov functions for hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 555–559, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Bacciotti, “Stabilization by means of state space depending switching rules,” Systems & Control Letters, vol. 53, no. 3-4, pp. 195–201, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Springer, New York, NY, USA, 1993. View at MathSciNet
  16. J. N. Li, H. Y. Su, Z. Z. Wu, and J. Chu, “Robust stabilization for discrete-time nonlinear singular systems with mixed time delays,” Asian Journal of Control, vol. 15, no. 6, pp. 1–11, 2013. View at Google Scholar
  17. Z. G. Feng, J. Lam, and H. J. Gao, “Delay-dependent robust H controller synthesis for discrete singular delay systems,” International Journal of Robust and Nonlinear Control, vol. 21, no. 16, pp. 1880–1902, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Q.-L. Han, “A discrete delay decomposition approach to stability of linear retarded and neutral systems,” Automatica, vol. 45, no. 2, pp. 517–524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. G. Sun, L. Wang, and G. Xie, “Delay-dependent robust stability and stabilization for discrete-time switched systems with mode-dependent time-varying delays,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 428–435, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265–2271, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. Meyer, S. Schroder, and R. W. de Doncker, “Solid-state circuit breakers and current limiters for medium-voltage systems having distributed power systems,” IEEE Transactions on Power Electronics, vol. 19, no. 5, pp. 1333–1340, 2004. View at Google Scholar
  22. P. Yan and H. Ozbay, “Stability analysis of switched time delay systems,” SIAM Journal on Control and Optimization, vol. 47, no. 2, pp. 936–949, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Kim, S. A. Campbell, and X. Z. Liu, “Stability of a class of linear switching systems with time delay,” IEEE Transactions on Circuits and Systems, vol. 53, no. 2, pp. 384–393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. M. Sun, W. Wang, G. P. Liu, and J. Zhao, “Stability analysis for linear switched systems with time varying delay,” IEEE Transactions on Systems, Man and Cybernetics B, vol. 38, pp. 528–533, 2008. View at Google Scholar
  25. V. N. Phat, “Robust stability and stabilizability of uncertain linear hybrid systems with state delays,” IEEE Transactions on Circuits Systems II-Express Briefs, vol. 52, no. 2, pp. 94–98, 2005. View at Google Scholar
  26. V. N. Phat and K. Ratchagit, “Stability and stabilization of switched linear discrete-time systems with interval time-varying delay,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 4, pp. 605–612, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. C. H. Lien, K. W. Yu, H. C. Chang, L. Y. Chung, and J. D. Chen, “Switching signal design for exponential stability of discrete switched systems with interval time-varying delay,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 2182–2192, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. H. Lien, K. W. Yu, Y. J. Chung, H. C. Chang, and J. D. Chen, “Switching signal design for global exponential stability of uncertain switched nonlinear systems with time-varying delay,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 1, pp. 10–19, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. Y. G. Sun, L. Wang, and G. Xie, “Delay-dependent robust stability and control for uncertain discrete-time switched systems with mode-dependent time delays,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1228–1237, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  30. C. H. Lien, K. W. Yu, L. Y. Chung, and J. D. Chen, “H performance for uncertain discrete switched systems with interval time-varying delay via switching signal design,” Applied Mathematical Modelling, vol. 37, no. 4, pp. 2484–2494, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. F. Uhlig, “A recurring theorem about pairs of quadratic forms and extensions,” Linear Algebra and Its Applications, vol. 25, pp. 219–237, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. P. Boyd, El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet